# SDR 254041

- Difficulty date: September 10, 2004
- Submitted: September 10, 2004
- Operation: Air carrier
- Aircraft: N350CF
- Make and model: Saab 340B
- Aircraft serial: 340B350
- Aircraft time: 21,341 hours, 25,916 cycles
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Wire
- Condition: Broken
- Location: Lt Fire Warning
- Stage of operation: IN
- How discovered: C
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

LEFT ENGINE FIRE TEST WILL NOT TEST PROPERLY NO CHIME.  REPAIRED BROKEN WIRE AT LT FIRE WARNING CIRCUIT BREAKER IAW MM 31-50-05, OP CHECKED GOOD.
